MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK REVISION TOTAL KNEE SYSTEM; FEMUR REVISION PS CEMENTED S.4R

MEDACTA INTERNATIONAL SA GMK REVISION TOTAL KNEE SYSTEM; FEMUR REVISION PS CEMENTED S.4R
Model Number 02.07.2404R
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 06/16/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 23 june 2026 gmk-revision 02.07.2404r femur revision ps cemented s.4r (k102437) lot.2403984a: (b)(4) items manufactured and released on 24-june-2024.Expiration date: 2029-06-06.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Gmk-revision 02.07.0684r revision tibial tray size 4 right - finishing (k123721) lot.2312234: (b)(4) items manufactured and released on 10-oct-2023.Expiration date: 2028-09-25.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported events during the period of review.Gmk-revision 02.07.0414scf fixed tibial insert semiconstrained s.4 / 14 mm (k103170) lot.2343105: (b)(4) items manufactured and released on 21-dec-2023.Expiration date: 2028-11-21.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Root cause: infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.
 
Event or Problem Description
The patient had primary surgery using competitor products.On (b)(6) 2025, the patient was revised to medacta gmk-revision implants.Presently, on (b)(6) 2026, the patient came in presenting signs of infection and the pathogen is unknown.The surgeon performed a washout and remove all revision implants from the (b)(6) 2025 surgery.The surgeon place antibiotic spacers.The surgery was completed successfully.

Brand Name
GMK REVISION TOTAL KNEE SYSTEM
Common Device Name
FEMUR REVISION PS CEMENTED S.4R
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key25747729
Report Number3005180920-2026-00672
Device Sequence Number10086477
Product Code JWH
UDI-Device Identifier07630030821431
UDI-Public07630030821431
Combination Product (Y/N)N
PMA/510(K) Number
K102437
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.07.2404R
Device Lot Number2403984A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2026
Initial Report FDA Received Date07/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale